# SDR USAASB96198

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: No Test
- Location: Nlg
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2002 - AT FL270 CLIMBING OUT FROM IAD, A LOUD BANG WAS HEARD UNDER THE LT SIDE OF FWD ENTRY DOOR.  ENG PARAMETERS AND HYD NORMAL.  NOSE WHEEL GREEN LIGHT WOULD NOT TEST.  CHECKED LIGHT BULBS, C/B AND SOCKETS.  CAPTAIN MADE PRECAUTIONARY DIVERSION TO CLT.  CHECKED GEAR SIGHT VIEWER BEFORE FINAL APPROACH.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  ALL GEAR INDICATIONS NORMAL ON LANDING, THREE GREEN AND NO RED.  MX INSPECTED LEFT SIDE OF FUSELAGE FOR POSSIBLE BIRD STRIKE DAMAGE.  NONE FOUND.  PRESSURIZED A/C TO 3 PSI.  NO BANGS HEARD.  SWUNG GEAR.  ALL GEAR INDICATIONS NORMAL.  LIGHT PRESS TO TEST CHECK GOOD.  (M)
